| Catalog Number |
21-7361-24 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.The service history review identified no indication that the complaint was related to a service of the device within the review period.
Event or Problem Description
It was reported that the patient's husband observed leaking at the cadd tubing site, specifically at the point of attachment to the cadd pump, just distal to the attachment point.This had occurred 3¿4 times during use on the patient while receiving parenteral nutrition therapy.The device had been in use for approximately 1 to 2 hours.The incident resulted in a delay in therapy, but no adverse event was noted.